# SDR DL764010937

- Difficulty date: June 9, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 1,929 hours, 1,195 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Part number: 766302E
- Part serial: 25
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AT FL 370 LOST F/D - AUTOTHROTTLES AND A/P LATER WE GOT L/E SLAT DISAGREE CAUTION MSG ALONG WITH NUMEROUS ADVISORY MSGS.  AILERON LOCKOUT AND STBY BUS OFF, ALSO NOTICED THAT DC STBY BUS C/B AND BUS DISTR C/B HAD POPPED AFTER LANDING.  ONCE ON GROUND MTC RESET CBS, ALL MSGS CLEARED.  INSPECTED BATTERY AND CHARGER, CKS OK.  INSPECTED RELAYS K105-K109 CKS OK.  BPCU SHOWED NO FAULTS.  REPLACED BPCU AS PRECAUTIONARY.  MTC FERRIED TO ATL ON 9936.  REPLACED OVERHEAD PANEL, K109¥ K106 AND K104 RELAYS STDBY POWER FOR PRECAUTION.
